MathSciNet Relay Station
MathSciNet bibliographic data
MR688971 (84f:46074) 46J15 (30H05)
Luecking, Daniel H.; Younis, Rahman M. Quotients of $L\sp{\infty }$ by Douglas algebras and best approximation. Trans. Amer. Math. Soc. 276 (1983), no. 2, 699–706.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement